# SDR TC8A99008

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Connector
- Condition: Loose
- Location: Hydraulic  Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT, SPOILER HYDRAULIC PRESSURE WENT TO 2200 PSI AND REMAINED THERE.  FOUND LOOSE CONNECTOR AT TRANSMITTER CONNECTOR.  SECURED IAW 27-0-0.
